MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; PAIN MANAGEMENT TRAY

MEDLINE INDUSTRIES LP Medline Industries, Inc.; PAIN MANAGEMENT TRAY
Model Number PAIN1224
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the pack had a defective needle that was not able to be recovered from the patient.Per the facility, 'the needle was not able to be recovered and the patient was sent home with the needle still inside'.Per the facility, 'the needle will be attempted to be recovered when the customer goes back into the office'.The sample is available but has not been returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the pack had a defective needle that was not able to be recovered from the patient.

Brand Name
Medline Industries, Inc.
Common Device Name
PAIN MANAGEMENT TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15495897
Report Number1417592-2022-00182
Device Sequence Number14909227
Product Code OFT
UDI-Device Identifier10889942832927
UDI-Public10889942832927
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPAIN1224
Device Catalogue NumberPAIN1224
Device Lot Number22CLB110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown